Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with cardiac arrhythmia, irregular heart beats, have chest pain with numbness in arms and legs, on verapamil. What is the cause?

hi im erica an im 16 years old i have cardiac arrhythmia irregular heart beats and i take verapamil i take it every morning ive had irregular heart beats for a year in a half i have my own cardiologist . for the past four days i have been having chest pain it travels from my left side to my right side of my chest and if the chest pain is on the left side of my chest my left arm and leg goes numb i dislike taking pills for pain because im afraid to much meds can effect my body so please tell me what i can do and what may be causing this ?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Hello Erica and welcome to HCM
I have read your mail in detail. As your pain is radiating in all over the chest so it can't be a heart related pain but as you have on verapamil (don't know the dose) you have to be investigated for bradycardia. This may cause such type of pain.
Other possibility may be muscular or ortho related pain.
Try some analgesic and Local application of diclo gel and Hot fermentation. If you don't get any relief than consult your cardiologist for further investigation and treatment.
Best Wishes
Dr, Dinesh Kumar Bhatia
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor